Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am lossing my weight and i think it is due to masturbation.

Hi! I am 23yr old boy ,5ft8inch height and 53 kg weight.I am loosing my weight, and I am getting thin.Is there any relation of daily musterbating with this or any other problem? please suggest me what to do?
Asked On : Mon, 30 May 2011
Answers:  2 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response
Hi Suranjan,

Masturbation has no relation with weight loss. It is a common myth and has no basis. Now, to determine the seriosity of weight loss, we need to know the amount of weight you have lost in the duration eg. 4 kgs in 1 month, like that. Depending on that, we can judge if it is really due to a medical condition or not?
Answered: Mon, 30 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Masturbation has nothing do with your weight loss.Please look for other reasons for you weight loss.Please visit your doctor and look for the cause.Keep regular record of your weight,take good food,do regular exercise.bye.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor